# SDR 2004FA0000685

- Difficulty date: June 9, 2004
- Submitted: August 30, 2004
- Operation: General aviation
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 712ACA
- Part serial: 828219
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLE THROUGH HEAD OR EXHAUST SIDE, NR7707-14, NR 7707-5 CRACKED HEAD.  EST 500 HOURS SINCE NEW.
